Algebraic Structure of Infinite Dimensional Linear Systems in Hilbert Space

Algebraic Structure of Infinite Dimensional Linear Systems in Hilbert Space

Title : Algebraic Structure of Infinite Dimensional Linear Systems in Hilbert Space
Authors :
Baras, John, S.
Conference : Symposium- Advanced School on Algebraic System Theory Vol. 131, pp. 193-203
Date: June 16 - June 27, 1975

A module structure for a class of infinite dimensional linear systems in Hilbert space is described.  The theory of invariant subspaces and of the Banach algebra H are the fundamental mathematical results used.  Several results are derived which demonstrate that for this class of distributed systems, a detailed structure theory can be developed which resembles the corresponding theory for lumped systems.

Download Full Paper